# SDR COMA0110002

- Difficulty date: December 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- Aircraft time: 21,589 hours, 22,485 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 12043270501
- Part serial: 120105
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 24,261 hours, 26,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, HYDRAULIC LOW LEVEL WARNING.  GEAR DOORS DID NOT CLOSE.  REPLACED THE LANDING GEAR RELAY BOX.
